Advise needed please

Hi a little help and and advise needed...

I've recently had my 3rd baby, I've suffered with feeling faint, off balance and very bad blurred vision (which was reoccurring when pregnant, it came for weeks then went for weeks) now it's there constantly.

I started feeling a little better a month or so after having my baby and decided when he was 10weeks to have an implant contraception in my arm. Around 4 weeks ago I felt the faintness was returning and suffered badly when shopping. It was then when I suffered my first panic attack, heart racing ,feeling like light was in my eyes and shaking, heart beating out my chest. Since then I've been feeling so anixous that I barely leave my house...any busy area makes me feel so ill. Even taking my daughter to school is a massive deal to me as its so busy. I've been for a ecg on my heart after my baby was born that came back fine, also bloods and eye test all fine.

I Can't see a doctor until 2/3 weeks time. I feel like there is something wrong with my head and I really would like a scan. Changes to light can make me feel faint, busy places, shopping etc sometimes even at home. I just generally feel unwell.

Could this all just be down to anxiety ?? I've never suffered this before but I hate being stuck in the house and feel very guilty on my children !

2 Replies

  • Yes it sounds like postpartum anxiety/depression. Since it started while pregnant it could be a hormonal imbalance if everything is clear with the docs I would recommend seeing a naturopath to help sort out your hormones. I have also suffered with issues similar to yours since having my second child and I believe it's hormonal I have come across a great all natural supplement that's getting great feedback I'm just waiting to save some money to get it have a look at the Website

  • Thank you so much for your reply. I also thought it could be Hormonal as since having the implant I felt like I was going crazy. Since having it out a week ago I feel a slight change but I am still not great, I no it isn't all to do with the implant but it can only be making 'y symptoms worse if it is hormonal. It's lovely to talk to others to get advice. I will take a look at the website and mention what you've said to my doctor. Thanks again

You may also like...